# SDR N6WA2024120802

- Difficulty date: December 7, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N559GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10073
- Aircraft time: 43,863 hours, 33,219 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG26L FS280-310-HAS CORROSION. REPLACED STRG26L AT FS 280-FS333 IAW CRJ SRM 51-42-06.
